# SDR MWEA011485

- Difficulty date: December 12, 2001
- Submitted: December 13, 2001
- Operation: Air carrier
- Aircraft: N804ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48030
- Aircraft time: 38,255 hours, 41,537 cycles
- System (JASC): 5240 · Service Doors
- Part: Fitting
- Part number: 99115809
- Condition: Cracked
- Location: Galley Svc Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR #3 BEAM IS CRACKED IN OUTBOARD RADIUS AT FORWARD END  --  STOP DRILLED CRACK. REMOVED AND REPLACED FITTING.
